currently i have been experiencing stomach ache,headache, tiredness, nausea, back pain and fever. my body is becoming weak and weak.
the situation started a week ago when i felt accute pain of my stomach and headache accompanied by tiredness after eating that forced me into sleeping.
i am so worried with this situation, as i have been reading on google on the possible signs of HIV and what is facing me are the first signs of HIV, going to hospital for HIV test i am too scared as i am in a foreign country (ukraine) i am scared if i will be tested positive i may face compulsory deportation and i am a student.
please doctor may you help me on this and if there is a ukrainian doctor please may he tell me on the ukrainian regislation on hiv for foreign nationals residing in ukraine.
Hi there, thank you for posting your question on Ehealthforum. This is not intended as a substitute to visiting your own doctor.
The first signs of HIV would be about the very last thing that I would think of were I presented with someone with your complaints. Of course have yourself checked out, but put HIV at the4 very end of the list of possible explanations for your common complaints.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.